# SDR GTIA2023013036919

- Difficulty date: January 27, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N916NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9175
- Aircraft time: 10,171 hours, 4,146 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Location: Nr 1 A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL FROM PACK 1 ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-PERFORMED LEVEL A DECONTAMINATION OF THE ECS ON PACK 1 IAW AMM 21-00-00 AND REPLACED PACK 1 RECIRCULATION FILTER CARTRIDGE IAW AMM 21-21-41 OPS CHECK GOOD THIS CLEARS DMI 3059595-2 PLACARD REMOVED MOC NOTIFIED.
